# SDR DHL9770264D

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 6516219
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT 870 BOTTLE PIN HOLE HAS CRACK AT FWD LOWER RADIUS.  ACCOMPLISH NDT HFEC INSPECTION, REMOVED RIGHT AFT BS 870 TERMINAL FITTING, HFEC ALL FASTENER HOLES.  REPLACED BOTTLE FITTING PER AVITAS MODIFICATION ORDER  97PMSI-155M-2, N/R 3311.
